Amy (boogiehedgehog) wrote in vaginapagina,
Amy
boogiehedgehog
vaginapagina

Shortness of breath and dizziness- just started new HBC pill

Hi there everyone,

I posted recently about being switched from Yaz to the generic, Gianvi.  I have been on Gianvi for exactly 7 days now.  Two days ago I started noticing that I was short of breath-  I've been feeling like no matter how deeply I breathe I just can't get enough air and I feel out of breath.  Today I woke up and felt weak and faint, and I was shaking slightly.  

I am wondering if the switch in the pill could be responsible.  Is it possible for a blood clot or something to appear only 7 days after beginning a new pill?   I am not a smoker, just for the record.  I have also been under a considerable amount of stress from my classes this semester, so maybe it's a side effect of being stressed?  Either way I am pretty scared about these symptoms that seem to be happening in conjunction with switching BC.

Do you guys think it's necessary for me to go to the doctor?  I can go to the school clinic tomorrow if that's the case, or do you think it requires more immediate action?  I'm pretty freaked out at the moment so any advice you guys have would be much appreciated.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments